International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2023, Vol. 8, Issue 3, Part A

New mappıngs in fuzzy topologıcal spaces


Author(s): Arun Kumar Gali

Abstract: In this paper, we introduce the concept of fuzzy Sgw-continuous maps and fuzzy Sgw-irresolute maps in fts. We prove that the composition of two fuzzy Sgw-continuous maps need not be fuzzy Sgw-continuous and study some of their properties.

DOI: 10.22271/maths.2023.v8.i3a.971

Pages: 07-11 | Views: 217 | Downloads: 12

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Arun Kumar Gali. New mappıngs in fuzzy topologıcal spaces. Int J Stat Appl Math 2023;8(3):07-11. DOI: 10.22271/maths.2023.v8.i3a.971

Call for book chapter
International Journal of Statistics and Applied Mathematics